advertisement
Question
Posted by: Joey | 2006/07/18

HOT FLASHES

Liewe Doc
Ek het 'n hysterectomy in Mei verlede jaar gehad. Die eerste twee maande het ek HVT plakkers gebruik maar dit was nie baie suksesvol nie - het na die derde dag afgeval. Sederdien gebruik ek niks en word saans drie tot vierkeer in 'n natsweet wakker. 'n Vriendin van my het vir jare HVT tablette geneem en 'n paar maande gelede is sy gediagnoseer met borskanker. Kan dit die tablette wees? Is daar iets wat ek kan gebruik wat nie nagevolge gaan he nie? Ek kry nie genoeg rus nie en sal iets moet gebruik maar wat?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You could try one of the homeopathic remedies. They sometimes help the hot flushes. It is true that ther eis a slight increase in breast cancer with HRT.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Joey | 2006/07/19

Dear Charlieverbatim, thanks so much. I will defnitely try Estrofem.
Thanks again
Joey

Reply to Joey
Posted by: charlieverbatim | 2006/07/18

Hi Joey
Sorry about the hot flushes you experiencing! I had a hystorectomy in June last year and was put on Estrofem - I have not had a problem with hot flushes expect for when I actually FORGET to take the pill. My mom had a hystorectomy 30 years ago and she was also on Estrofem (pink) for years, now she is on Estrofem (blue)! She has had no problems with her health! Maybe you could look at this option!

Reply to charlieverbatim

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement